Common fixed point theorems for nonself-mappings in metrically convex spaces via altering distances.

Imdad, M.; Khan, Ladlay

International Journal of Mathematics and Mathematical Sciences (2005)

  • Volume: 2005, Issue: 24, page 4029-4039
  • ISSN: 0161-1712

How to cite

top

Imdad, M., and Khan, Ladlay. "Common fixed point theorems for nonself-mappings in metrically convex spaces via altering distances.." International Journal of Mathematics and Mathematical Sciences 2005.24 (2005): 4029-4039. <http://eudml.org/doc/52357>.

@article{Imdad2005,
author = {Imdad, M., Khan, Ladlay},
journal = {International Journal of Mathematics and Mathematical Sciences},
language = {eng},
number = {24},
pages = {4029-4039},
publisher = {Hindawi Publishing Corporation, New York},
title = {Common fixed point theorems for nonself-mappings in metrically convex spaces via altering distances.},
url = {http://eudml.org/doc/52357},
volume = {2005},
year = {2005},
}

TY - JOUR
AU - Imdad, M.
AU - Khan, Ladlay
TI - Common fixed point theorems for nonself-mappings in metrically convex spaces via altering distances.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 24
SP - 4029
EP - 4039
LA - eng
UR - http://eudml.org/doc/52357
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.